Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm scared to death of Tegretol! Help!

Posted by ivoovi on January 16, 2002, at 15:58:09

In reply to Re: I'm scared to death of Tegretol! Help!, posted by anniebananie on January 16, 2002, at 1:59:48

Humm, I'll take that into consideration. I asked about Lamictal -- but my doctor won't try it -- it considers it a last resort. I have been on topamax before and it caused an unbelievable amount of anxiety and aggitation. I am thinking about going off my meds - but everytime I do I end up doing illicit drugs instead...
I do have a question though - is depakote prone to causing mental fogginess?
I used to be such a good writer, and had an extensive vocabulary but that is completely gone now!! I'm wondering if it's the Depakote or the NEurontin and if it'll go away?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ivoovi thread:90240
URL: http://www.dr-bob.org/babble/20020116/msgs/90505.html